| Model Number |
453564483321 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that vitals from the fc2010 device are freezing until reboot.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that monitoring on the boom and all hemo systems is freezing up until the fc2010 device is rebooted.Additional information received from remote support engineer (rse), indicated that just the parameters were frozen.Customer stated that neither the software or workstations were frozen, just the monitoring.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.